# SDR DALA2025123009518

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 104,137 hours, 27,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FOUND L3 DOOR SIDEWALL EXIT EMERGENCY LIGHT INOP.   R & R L3 SIDEWALL EXIT LIGHT ASSY REF AMM 33-51. OPS CHK GOOD. (7689624)
